# SDR SWAA2013021412664

- Difficulty date: February 7, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RIGHT FLOOR CUSP WEB CRACKED AT FS 653 RBR 60.   REMOVED DAMAGED DIM 1 1/2" X 3" AT STA 653 CUSP WEB IAW B717 SRM 53-00-55 FIG 203.  FABRICATED DOUBLER DIM 6 1/2"X 5 1/2" FROM 7075.T6.032 PO 90015254 IAW B717 SRM 51-40-08 & 53-00-
